mental-health-icon
Medicine discontinuing
I had problem of obsessive compulsive disorder and had taken stalopam 20 and after that frext 50. But right now i have no problem so stopped the medicine. So it is causing me drowsy ness ,weakness,tiredness and sometimes all surroundings are moving slightly. How to stop this side effect. Please help me.
1266 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

How long have you taken it??Are your problems gone??
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You need to consult your psychiatrist who is treating you. You should never stop medication on your own do it under supervision and things will get better. Treatment for ocd is long term you cannot stop it.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.